Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 15, 2014, 4:42 PM CDT for Callahan County, Coleman County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2014, 4:42 PM CDT (21:42 UTC)
- Expired
- Mar 15, 2014, 5:30 PM CDT
- In force
- 48 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Coleman County, TX
The radar
The Dyess AFB radar (KDYX), 60 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:50 PM CDT | HAIL 0.75 | 7 Ne Silver Valley, TX | |
| Mar 15, 4:58 PM CDT | HAIL 1.75 | 7 Ne Silver Valley, TX | HAIL COVERING THE GROUND. MOST WERE PENNY SIZE... BUT SOME WERE AS LARGE AS GOLF BALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
771
WUUS54 KSJT 152142
SVRSJT
TXC059-083-152230-
/O.NEW.KSJT.SV.W.0004.140315T2142Z-140315T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
442 PM CDT SAT MAR 15 2014
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 530 PM CDT
* AT 438 PM CDT...A SEVERE THUNDERSTORM WAS 6 MILES NORTHEAST OF
NOVICE...OR 16 MILES NORTHWEST OF COLEMAN...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
GOLF BALL SIZE HAIL.
WITH POSSIBLE STORM IMPACTS...
NUMEROUS VEHICLE DENTS...
MODERATE TO SIGNIFICANT ROOF AND PLASTIC SIGN DAMAGE...
SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK...
INJURY TO UNPROTECTED PEOPLE AND ANIMALS...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 450 PM CDT...
ECHO BY 505 PM CDT...
BURKETT BY 515 PM CDT...
IF ON OR NEAR LAKE COLEMAN...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3187 9921 3198 9969 3208 9965 3208 9963
3212 9963 3215 9962 3214 9920
TIME...MOT...LOC 2142Z 281DEG 27KT 3204 9951
$$
042 follow-up statements
968
WWUS54 KSJT 152159
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
459 PM CDT SAT MAR 15 2014
TXC059-083-152230-
/O.CON.KSJT.SV.W.0004.000000T0000Z-140315T2230Z/
COLEMAN TX-CALLAHAN TX-
459 PM CDT SAT MAR 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTH CENTRAL CALLAHAN AND NORTHEASTERN COLEMAN COUNTIES...
AT 454 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
COLEMAN...OR 14 MILES NORTH OF COLEMAN...MOVING EAST AT 20 MPH.
TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZE HAIL AT LAKE COLEMAN
AT 455 PM.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
THE SEVERE THUNDERSTORM WILL BE NEAR...
ECHO BY 525 PM CDT...
BURKETT BY 530 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3187 9921 3196 9959 3204 9958 3215 9949
3214 9920
TIME...MOT...LOC 2159Z 283DEG 18KT 3202 9944
$$
04867
WWUS54 KSJT 152214
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
514 PM CDT SAT MAR 15 2014
TXC059-083-152230-
/O.CON.KSJT.SV.W.0004.000000T0000Z-140315T2230Z/
COLEMAN TX-CALLAHAN TX-
514 PM CDT SAT MAR 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTH CENTRAL CALLAHAN AND NORTHEASTERN COLEMAN COUNTIES...
AT 508 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR US-283 NEAR
THE COLEMAN-CALLAHAN COUNTY LINE...OR 13 MILES NORTH OF
COLEMAN...MOVING EAST AT 20 MPH. THIS STORM HAS A HISTORY OF
PRODUCING GOLF BALL SIZE HAIL.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
THE SEVERE THUNDERSTORM WILL BE NEAR...
ECHO BY 525 PM CDT...
BURKETT BY 530 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3202 9946 3214 9943 3214 9920 3187 9921
3193 9944
TIME...MOT...LOC 2213Z 283DEG 18KT 3200 9936
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:48 PM CDT, 54 minutes earlier.
Area forecast discussion, Mar 15, 3:48 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 348 PM CDT SAT MAR 15 2014 .SHORT TERM... (Tonight and Tomorrow) Showers and thunderstorms are ongoing across mainly the eastern half of the area this afternoon, with a surface trough/dryline moving into the western parts of the region. So far, mostly heavy rainfall has been reported, but the potential remains for a few storms producing gusty winds or hail, and a severe thunderstorms watch is in effect that includes Brown, Callahan and Coleman counties. Additional showers and thunderstorms have developed along the actual dryline/surface trough over the Western Big Country. I expect most of this activity to move east of the area shortly after 00z. A cold front will move through the area after midnight, with north winds increasing to 25 to 30 mph, with gusts to 45 mph. We have gone ahead and issued a wind advisory for the entire area from 06z through 21z. Although the southern counties may remain just below criteria, they will be close enough and may reach it in gusts, so we went ahead and included them. The next upper level trough/low will dive south across West Texas, then across our area on Sunday. Models are more pessimistic in terms of rain chances, with most rainfall remaining south and west of the region. For now, I have trended PoPs down, with the highest PoPs across the southern counties. In addition, less cloud cover/precipitation will likely allow temperatures to climb a bit more than previously forecast. I have trended temperatures up a bit, with highs generally in the lower to mid 50s. Daniels .LONG TERM... (Sunday Night) If the center of the upper low moves south of our area, as the NAM indicates, our southern counties may have lingering light rain. Thus, continuing PoPs for our southeastern counties until 06Z looks reasonable. Low PoPs of 20 percent reflect my low confidence. North surface winds will continue; however, they'll diminish during the evening hours. Huber (Monday through Saturday) For the remainder of the long term, conditions look dry. The upper level pattern become more zonal, and a warming trend begins. Afternoon highs on Tuesday will be back in the 80s. Then, another cold front will move south across West Central Texas and bring gusty north winds and cooler temperatures for Wednesday. Following that front, another warming trend will produce afternoon highs on Friday in the 75 to 80 range. Then, the GFS brings another front across West Central Texas Friday night and Saturday, when afternoon highs will be closer to seasonal normals. Huber && .PRELIMINARY POINT TEMPS/POPS... Abilene 43 52 31 66 45 / 30 30 10 5 0 San Angelo 46 55 34 69 45 / 20 30 10 5 0 Junction 47 54 35 69 41 / 10 30 20 5 0 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY from 1 AM to 4 PM CDT Sunday FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && Daniels/Huber
Hazardous weather outlook, Mar 15, 3:07 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 307 PM CDT SAT MAR 15 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-162015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 307 PM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A ROBERT LEE...TO WINTERS...TO BROWNWOOD LINE. A FEW STORMS MAY BE SEVERE...WITH HAIL UP TO GOLF BALL SIZED THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE THROUGH TONIGHT BRINGING STRONG WINDS FOR SUNDAY. NORTH WINDS WILL BETWEEN 25 TO 30 MPH...WITH GUSTS 45 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Special weather statement, Mar 15, 2:57 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 257 PM CDT SAT MAR 15 2014 TXZ049-054-113-127-152030- FISHER TX-JONES TX-NOLAN TX-TAYLOR TX- 257 PM CDT SAT MAR 15 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR FISHER...JONES...NOLAN AND TAYLOR COUNTIES... AT 254 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF SWEETWATER... MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LAKE SWEETWATER BY 305 PM CDT LONGWORTH BY 315 PM CDT TRENT BY 320 PM CDT NOODLE BY 330 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3285 10027 3249 9986 3216 10044 3248 10063 TIME...MOT...LOC 1957Z 234DEG 32KT 3245 10042 DANIELS
Special weather statement, Mar 15, 3:18 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
318 PM CDT SAT MAR 15 2014
TXZ140-152030-
BROWN TX-
318 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR BROWN
COUNTY...
AT 316 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF MAY...OR ABOUT 15
MILES NORTH OF EARLY...MOVING NORTHEAST AT 35 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHEASTERN BROWN COUNTY.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3183 9896 3208 9903 3208 9893 3206 9890
3187 9877 3186 9878
TIME...MOT...LOC 2017Z 225DEG 29KT 3197 9895
DANIELSSpecial weather statement, Mar 15, 3:28 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
328 PM CDT SAT MAR 15 2014
TXZ113-114-127-128-152115-
JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
328 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
JONES...SHACKELFORD...TAYLOR AND CALLAHAN COUNTIES...
AT 326 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTHWEST OF CORONADOS CAMP...
OR ABOUT 20 MILES WEST OF ABILENE...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
VIEW BY 340 PM CDT
CAPS...DYESS AFB AND TYE BY 345 PM CDT
WYLIE BY 350 PM CDT
KIRBY LAKE BY 355 PM CDT
ABILENE AND POTOSI BY 400 PM CDT
EULA BY 410 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3216 9954 3210 10015 3244 10015 3250 10014
3259 9952
TIME...MOT...LOC 2028Z 258DEG 32KT 3234 10003
DANIELSSpecial weather statement, Mar 15, 3:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 340 PM CDT SAT MAR 15 2014 TXZ066-127-128-139-152115- RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX- 340 PM CDT SAT MAR 15 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES... AT 335 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF BRADSHAW...OR ABOUT 5 MILES NORTH OF WINTERS...MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LAWN BY 355 PM CDT GOLDSBORO BY 400 PM CDT NOVICE BY 410 PM CDT OPLIN BY 415 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3216 9953 3199 9952 3197 10005 3209 10015 TIME...MOT...LOC 2040Z 269DEG 32KT 3203 9992 DANIELS
Local storm report, Mar 15, 4:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
410 PM CDT SAT MAR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL ABILENE 32.45N 99.73W
03/15/2014 E0.88 INCH TAYLOR TX TRAINED SPOTTER
DIME TO NICKEL IN ABILENE
&&
EVENT NUMBER SJT1400061
HUBERLocal storm report, Mar 15, 4:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
420 PM CDT SAT MAR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 3 NE POTOSI 32.37N 99.65W
03/15/2014 E60 MPH TAYLOR TX TRAINED SPOTTER
SPOTTER ALSO REPORTED A WALL CLOUD 2 MILES TO THE
SOUTH.
&&
EVENT NUMBER SJT1400063
DOLLThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:38 PM CDT | Special Weather Statement | SJT | Callahan | 22 min |
| Mar 15, 1:43 PM CDT | Special Weather Statement | SJT | Shackelford | 32 min |
| Mar 15, 2:01 PM CDT | Special Weather Statement | SJT | Callahan | 29 min |
| Mar 15, 2:10 PM CDT | Special Weather Statement | SJT | Coleman | 50 min |
| Mar 15, 2:36 PM CDT | Special Weather Statement | SJT | Nolan | 24 min |
| Mar 15, 2:57 PM CDT | Special Weather Statement | SJT | Nolan | 33 min |
| Mar 15, 3:18 PM CDT | Special Weather Statement | SJT | Brown | 12 min |
| Mar 15, 3:28 PM CDT | Special Weather Statement | SJT | Taylor | 47 min |
| Mar 15, 3:37 PM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 24 hr |
| Mar 15, 3:40 PM CDT | Special Weather Statement | SJT | Taylor | 35 min |
| Mar 15, 3:43 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 32 min |
| Mar 15, 4:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 33 min |
| Mar 15, 4:14 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 46 min |
| Mar 15, 4:44 PM CDT | Special Weather Statement | SJT | Callahan | 31 min |
| Mar 15, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 28 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | SJT | Shackelford | 24 min |
| Mar 15, 5:23 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 52 min |
| Mar 15, 5:28 PM CDT | Special Weather Statement | SJT | Brown | 32 min |
| Mar 15, 5:56 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.